# SDR SWAA2025042307786

- Difficulty date: March 18, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - DEFLECTION CONTROL RIB; SERRATED PLATE WORN AT ATTACH POINT. <[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .070?. DAMAGE FOUND TO BE BEYOND ALLOWABLE LIMITS AS GIVEN IN SRM 57-51-02-1A-1.; [02] CUT OUT AFFECTED DAMAGE AREA I.A.W SRM 57-51-02-2R-4 AND SRM 57-51-02-2R-1.; [03] C/W INSPECTION OF REPAIR AREA. ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION PER NDT PART 6 51-00-00 PROC. 16 AND 51-00-00 PROC. 23 NO DEFECTS NOTED.; [04] MEASUREMENT QUESTION #1 RII IS MARKED NO AND NEEDS TO BE MARKED YES BEING THIS REPAIR IS A MAJOR REPAIR.; [05] BEGAN DRILLING REPAIR PARTS PER SRM 57-51-02-2R-1.; [06] MEASUREMENT QUESTION #1 CORRECTED TO YES.; [07] DRILLED REPAIR PARTS PER SRM 57-51-02-2R-1.; [08] VERIFIED CORRECTIVE ACTION #7; [09] OK TO INSTALL REPAIR PARTS; [10] INSTALLED HI-LOCK COMMON TO REPAIR PARTS AND RIB PER SRM 57-51-02-2R-1.; [11] INSTALLED BOLTS AND ASSOCIATED HARDWARE IN REPAIR PARTS PER SRM 57-51-02-2R-4 AND 57-51-02-2R-1.; [12] VERIFIED INSTALLED BOLTS AND ASSOCIATED HARDWARE IN REPAIR PARTS PER SRM 57-51-02-2R-4 AND 57-51-02-2R-1.; [13] C/W INSPECTION OF STEP 2; CLEARANCE CK GOOD; [14] C/W INSPECTION OF STEP 2; CLEARANCE CK GOOD.
